# SDR ASOA2012101202346

- Difficulty date: October 1, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 24,305 hours, 22,213 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9, BS 589 HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-61-49.   R & R WITH NEW SEAT TRACK IAW SRM 53-61-49.
